H. Assier-Bonnet

Learn More
A 68-year-old man presented with a generalized papular eruption with oedema of the face and the hands, fever and pustulosis in intertriginous areas which had begun 1 day after starting treatment with EuvanolA nasal spray (plant extracts and benzalkonium chloride) and DolirhumA (paracetamol and pseudoephedrine). He has been hospitalized 8 years before for a(More)
BACKGROUND Positive patch tests to thiomersal are frequent, but of little relevance. Interaction between aluminium occlusive chambers and the mercury of thiomersal may elicit skin irritation and cause false positive results. METHODS Between January 1998 and May 1999, the patients were simultaneously patch tested with aluminium and plastic chambers.(More)
PEAG Adverse drug reaction Hydroxychloroquine P. Saiag, Service de Dermatologie, CHU Ambroise Paré, 9, avenue du Général de Gaulle, F-92104 Boulogne Cedex (France) Antimalarial drugs may induce numerous cutaneous adverse drug reactions (ADR): pruritus, lichenoid and urticarial skin eruptions, mucocutaneous hyperpigmentation, as well as exacerbation of(More)